Arkiv för Matematik
- Ark. Mat.
- Volume 49, Number 2 (2011), 239-276.
Boundary integral operators and boundary value problems for Laplace’s equation
In this paper, we define boundary single and double layer potentials for Laplace’s equation in certain bounded domains with d-Ahlfors regular boundary, considerably more general than Lipschitz domains. We show that these layer potentials are invertible as mappings between certain Besov spaces and thus obtain layer potential solutions to the regularity, Neumann, and Dirichlet problems with boundary data in these spaces.
Research of both authors was partially supported by NSF grant DMS-0552281. Part of this research was carried out while the first author was a visitor at the University of Kentucky. He thanks the University of Kentucky for the gracious hospitality extended to him during his visit.
Ark. Mat., Volume 49, Number 2 (2011), 239-276.
Received: 4 September 2009
First available in Project Euclid: 31 January 2017
Permanent link to this document
Digital Object Identifier
Mathematical Reviews number (MathSciNet)
Zentralblatt MATH identifier
2010 © Institut Mittag-Leffler
Chang, TongKeun; Lewis, John L. Boundary integral operators and boundary value problems for Laplace’s equation. Ark. Mat. 49 (2011), no. 2, 239--276. doi:10.1007/s11512-010-0135-z. https://projecteuclid.org/euclid.afm/1485907147